當前位置: 首頁 SCI期刊 SCIE期刊 數學 中科院3區 JCRQ1 期刊介紹(非官網)
Mathematical Methods In The Applied Sciences

Mathematical Methods In The Applied SciencesSCIE

國際簡稱:MATH METHOD APPL SCI  參考譯名:應用科學中的數學方法

  • 中科院分區

    3區

  • CiteScore分區

    Q1

  • JCR分區

    Q1

基本信息:
ISSN:0170-4214
E-ISSN:1099-1476
是否OA:未開放
是否預警:否
TOP期刊:否
出版信息:
出版地區:ENGLAND
出版商:John Wiley and Sons Ltd
出版語言:English
出版周期:Semimonthly
出版年份:1979
研究方向:數學-應用數學
評價信息:
影響因子:2.1
H-index:49
CiteScore指數:4.9
SJR指數:0.607
SNIP指數:1.076
發文數據:
Gold OA文章占比:6.74%
研究類文章占比:100.00%
年發文量:838
自引率:0.0689...
開源占比:0.0361
出版撤稿占比:0
出版國人文章占比:0.23
OA被引用占比:0.0062...
英文簡介 期刊介紹 CiteScore數據 中科院SCI分區 JCR分區 發文數據 常見問題

英文簡介Mathematical Methods In The Applied Sciences期刊介紹

Mathematical Methods in the Applied Sciences publishes papers dealing with new mathematical methods for the consideration of linear and non-linear, direct and inverse problems for physical relevant processes over time- and space- varying media under certain initial, boundary, transition conditions etc. Papers dealing with biomathematical content, population dynamics and network problems are most welcome.

Mathematical Methods in the Applied Sciences is an interdisciplinary journal: therefore, all manuscripts must be written to be accessible to a broad scientific but mathematically advanced audience. All papers must contain carefully written introduction and conclusion sections, which should include a clear exposition of the underlying scientific problem, a summary of the mathematical results and the tools used in deriving the results. Furthermore, the scientific importance of the manuscript and its conclusions should be made clear. Papers dealing with numerical processes or which contain only the application of well established methods will not be accepted.

Because of the broad scope of the journal, authors should minimize the use of technical jargon from their subfield in order to increase the accessibility of their paper and appeal to a wider readership. If technical terms are necessary, authors should define them clearly so that the main ideas are understandable also to readers not working in the same subfield.

期刊簡介Mathematical Methods In The Applied Sciences期刊介紹

《Mathematical Methods In The Applied Sciences》自1979出版以來,是一本數學優秀雜志。致力于發表原創科學研究結果,并為數學各個領域的原創研究提供一個展示平臺,以促進數學領域的的進步。該刊鼓勵先進的、清晰的闡述,從廣泛的視角提供當前感興趣的研究主題的新見解,或審查多年來某個重要領域的所有重要發展。該期刊特色在于及時報道數學領域的最新進展和新發現新突破等。該刊近一年未被列入預警期刊名單,目前已被權威數據庫SCIE收錄,得到了廣泛的認可。

該期刊投稿重要關注點:

Cite Score數據(2024年最新版)Mathematical Methods In The Applied Sciences Cite Score數據

  • CiteScore:4.9
  • SJR:0.607
  • SNIP:1.076
學科類別 分區 排名 百分位
大類:Mathematics 小類:General Mathematics Q1 27 / 399

93%

大類:Mathematics 小類:General Engineering Q1 74 / 307

76%

CiteScore 是由Elsevier(愛思唯爾)推出的另一種評價期刊影響力的文獻計量指標。反映出一家期刊近期發表論文的年篇均引用次數。CiteScore以Scopus數據庫中收集的引文為基礎,針對的是前四年發表的論文的引文。CiteScore的意義在于,它可以為學術界提供一種新的、更全面、更客觀地評價期刊影響力的方法,而不僅僅是通過影響因子(IF)這一單一指標來評價。

歷年Cite Score趨勢圖

中科院SCI分區Mathematical Methods In The Applied Sciences 中科院分區

中科院 2023年12月升級版 綜述期刊:否 Top期刊:否
大類學科 分區 小類學科 分區
數學 3區 MATHEMATICS, APPLIED 應用數學 3區

中科院分區表 是以客觀數據為基礎,運用科學計量學方法對國際、國內學術期刊依據影響力進行等級劃分的期刊評價標準。它為我國科研、教育機構的管理人員、科研工作者提供了一份評價國際學術期刊影響力的參考數據,得到了全國各地高校、科研機構的廣泛認可。

中科院分區表 將所有期刊按照一定指標劃分為1區、2區、3區、4區四個層次,類似于“優、良、及格”等。最開始,這個分區只是為了方便圖書管理及圖書情報領域的研究和期刊評估。之后中科院分區逐步發展成為了一種評價學術期刊質量的重要工具。

歷年中科院分區趨勢圖

JCR分區Mathematical Methods In The Applied Sciences JCR分區

2023-2024 年最新版
按JIF指標學科分區 收錄子集 分區 排名 百分位
學科:MATHEMATICS, APPLIED SCIE Q1 53 / 331

84.1%

按JCI指標學科分區 收錄子集 分區 排名 百分位
學科:MATHEMATICS, APPLIED SCIE Q1 42 / 331

87.46%

JCR分區的優勢在于它可以幫助讀者對學術文獻質量進行評估。不同學科的文章引用量可能存在較大的差異,此時單獨依靠影響因子(IF)評價期刊的質量可能是存在一定問題的。因此,JCR將期刊按照學科門類和影響因子分為不同的分區,這樣讀者可以根據自己的研究領域和需求選擇合適的期刊。

歷年影響因子趨勢圖

發文數據

2023-2024 年國家/地區發文量統計
  • 國家/地區數量
  • CHINA MAINLAND803
  • Turkey230
  • Saudi Arabia177
  • India170
  • Russia139
  • Iran131
  • USA127
  • Spain125
  • Pakistan103
  • Italy94

本刊中國學者近年發表論文

  • 1、Discrete generalized fractional operators defined using h-discrete Mittag-Leffler kernels and applications to AB fractional difference systems

    Author: Mohammed, Pshtiwan Othman; Abdeljawad, Thabet

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 7688-7713. DOI: 10.1002/mma.7083

  • 2、Fractional order mathematical modeling of novel corona virus (COVID-19)

    Author: Ahmad, Wasim; Sarwar, Muhammad; Shah, Kamal; Ahmadian, Ali; Salahshour, Soheil

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 7847-7860. DOI: 10.1002/mma.7241

  • 3、He's variational method for the time-space fractional nonlinear Drinfeld-Sokolov-Wilson system

    Author: Wang, Kang-Jia; Wang, Guo-Dong

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 7798-7806. DOI: 10.1002/mma.7200

  • 4、Fractional synchronization involving fractional derivatives with nonsingular kernels: Application to chaotic systems

    Author: Coronel-Escamilla, A.; Gomez-Aguilar, J. F.; Torres-Jimenez, J.; Mousa, A. A.; Elagan, S. K.

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 7987-8003. DOI: 10.1002/mma.7315

  • 5、A new method for solving variable coefficients fractional differential equations based on a hybrid of Bernoulli polynomials and block pulse functions

    Author: Zhang, Bo; Tang, Yinggan; Zhang, Xuguang

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 8054-8073. DOI: 10.1002/mma.7352

  • 6、Existence and stability for a nonlinear hybrid differential equation of fractional order via regular Mittag-Leffler kernel

    Author: Slimane, Ibrahim; Dahmani, Zoubir; Nieto, Juan J.; Abdeljawad, Thabet

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 8043-8053. DOI: 10.1002/mma.7349

  • 7、Analysis of fractional COVID-19 epidemic model under Caputo operator

    Author: Zarin, Rahat; Khan, Amir; Yusuf, Abdullahi; Abdel-Khalek, Sayed; Inc, Mustafa

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 7, pp. 7944-7964. DOI: 10.1002/mma.7294

  • 8、Artificial neural networking (ANN) analysis for heat and entropy generation in flow of non-Newtonian fluid between two rotating disks

    Author: Zhao, Tie-Hong; Khan, M. Ijaz; Chu, Yu-Ming

    Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2023; Vol. 46, Issue 3, pp. 3012-3030. DOI: 10.1002/mma.7310

投稿常見問題

通訊方式:JOHN WILEY & SONS LTD, THE ATRIUM, SOUTHERN GATE, CHICHESTER, ENGLAND, W SUSSEX, PO19 8SQ。

主站蜘蛛池模板: 波多野结衣中文字幕一区二区三区| 国产乱国产乱老熟300部视频 | 国产精品久久久久鬼色| 国产一级又色又爽又黄大片| 亚洲性猛交xx乱| 中文字幕一区二区精品区| 黄色网站小视频| 特大巨黑人吊性xxx视频| 日本护士在线视频xxxx免费| 国内精品久久人妻互换| 啊灬啊灬啊灬快灬深久久| 九九免费观看全部免费视频| 99国产精品视频久久久久| 裙子底下真空h揉搓小雪| 欧美婷婷六月丁香综合色| 天堂а√8在线最新版在线| 午夜视频一区二区| 丰满少妇作爱视频免费观看| 日本三级香港三级人妇99视| 欧美激情另欧美做真爱| 天天干天天射天天操| 午夜三级三级三点在线| 久久99国产视频| 91手机在线视频观看| 欧美天堂在线观看| 国产视频二区在线观看| 免费a级毛片高清在钱| 一区二区三区视频| 美女扒开尿口让男人桶免费网站| 欧美一区二区三区综合色视频| 国产高清av在线播放| 亚洲自偷自偷在线制服| hd日本扒衣党视频播放| 福利视频第一区| 打开腿吃你的下面的水视频| 国产卡1卡2卡三卡网站免费| 久激情内射婷内射蜜桃| 福利网站在线观看| 欧美伊人久久久久久久久影院| 国产精品自拍电影| 亚洲天天做日日做天天看|